# SDR SWAA2025011678300

- Difficulty date: December 16, 2024
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 40,314 hours, 19,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE SHIELD WEB BETWEEN BS 767 TO BS 794 AND RBL 21 WL 156 AFT CARGO COMPARTMENT 2024-763317<[01] REPLACED SHIELD WEB BETWEEN BS 767 TO BS 794 AND RBL 21 WL 156 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; DWG 146A0081; SHEET 46 AND REV -:.;[02] CORRECTED STEP 1 REPLACED SHIELD WEB BETWEEN BS 767 TO BS 794 AND RBL 21 WL 156 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; DWG 146A0081; SHEET 46 AND REV -:.SEE INDIVIDUAL SINGS OFF BELOW.;[03] REPLACED SHIELD WEB BETWEEN BS 767 TO BS 794 AND RBL 21 WL 156 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; DWG 146A0081; SHEET 46 AND REV -:.SEE INDIVIDUAL SINGS OFF BELOW. AS RII
